# SDR SWIA200718979

- Difficulty date: December 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 8,503 hours, 5,423 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0862
- Condition: Leaking
- Location: Hyd System
- Part time: 16 hours, 10 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6547 - "HYD EDP 2A" CAUTION MESSAGE,  WITH QUANTITY READING 0 PERCENT.  REPLACED HYDRAULIC EDP WITH SERVICEABLE UNIT IAW RJ 700 MM 29-11-01.
